JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Honam Mathematical Journal
Journal homepage(new window)
Journal Basic Information
pISSN :
1225-293X 
eISSN :
 
Journal DOI :
10.5831/HMJ 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • Abstract(view)
PDF Download(new window)
2
  • Abstract(view)
PDF Download(new window)
3
  • Abstract(view)
PDF Download(new window)
4
  • Abstract(view)
PDF Download(new window)
5
  • Abstract(view)
PDF Download(new window)
6
  • Abstract(view)
PDF Download(new window)
7
  • Abstract(view)
PDF Download(new window)
8
  • ON A NEW CLASS OF SERIES IDENTITIES
  • SHEKHAWAT, NIDHI ; CHOI, JUNESANG ; RATHIE, ARJUN K. ; PRAKASH, OM ;
  • Honam Mathematical Journal, volume 37, issue 3, 2015, Pages 339~352
  • DOI : 10.5831/HMJ.2015.37.3.339
  • Abstract(view)
PDF Download(new window)
9
  • Abstract(view)
PDF Download(new window)
10
  • ON THE VOLUME OF GRAPH POLYTOPES
  • JU, HYEONG-KWAN ; KIM, SANGWOOK ; SEO, SOO-JEONG ;
  • Honam Mathematical Journal, volume 37, issue 3, 2015, Pages 361~376
  • DOI : 10.5831/HMJ.2015.37.3.361
  • Abstract(view)
PDF Download(new window)